uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the Korteweg–de Vries equation: Existence and uniqueness
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis.
1970 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 29, 569-579 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1970. Vol. 29, 569-579 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-25452DOI: 10.1016/0022-247X(70)90068-5OAI: oai:DiVA.org:uu-25452DiVA: diva2:53226
Available from: 2007-02-16 Created: 2007-02-16 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Sjöberg, Anders

Search in DiVA

By author/editor
Sjöberg, Anders
By organisation
Department of Scientific ComputingNumerical Analysis
In the same journal
Journal of Mathematical Analysis and Applications
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 438 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf